American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Péter Kevei and Viktor Vígh. On the diminishing process of B\'alint T\'oth. Trans. Amer. Math. Soc. 368 (2016) 8823-8848.
Abstract, references, and article information   
View Article: PDF

[2] Paweł J. Szabłowski. On Markov processes with polynomial conditional moments. Trans. Amer. Math. Soc. 367 (2015) 8487-8519.
Abstract, references, and article information   
View Article: PDF

[3] Larry A. Shepp and Robert J. Vanderbei. The complex zeros of random polynomials . Trans. Amer. Math. Soc. 347 (1995) 4365-4384. MR 1308023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William N. Hudson and J. David Mason. Operator-self-similar processes in a finite-dimensional space . Trans. Amer. Math. Soc. 273 (1982) 281-297. MR 664042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William J. Davis, Nassif Ghoussoub and Joram Lindenstrauss. A lattice renorming theorem and applications to vector-valued processes . Trans. Amer. Math. Soc. 263 (1981) 531-540. MR 594424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Das and S. S. Bhatt. Maxima of random algebraic curves . Trans. Amer. Math. Soc. 243 (1978) 195-212. MR 0494482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alan J. Lee. Sampling theorems for nonstationary random processes . Trans. Amer. Math. Soc. 242 (1978) 225-241. MR 0482995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gideon Schwarz. On time-free functions . Trans. Amer. Math. Soc. 167 (1972) 471-478. MR 0293025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Francis Regan. The application of the theory of admissible numbers to time series with constant probability . Trans. Amer. Math. Soc. 36 (1934) 511-529. MR 1501754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia